I have Hep B for 16 years now (im now 30 years old), receive it from blood donation... Never mind that now. From 2004-2008 i received Lamivudine therapy and my liver enzymes got down to reasonable limits. They stayed there for 5, 6 years until my last blood control. Here is chronological results;
2008: AST 33, ALT 30, ALP 70, GGT 17, UBIL 10
2010: AST 42, ALT 46, ALP 66, GGT 16, UBIL 11
HBsAg pos.>250 IU/mL, Anti-HBs neg, Anti-Hbc total positive,
Anti-HBc IgM neg, HBeAg pos, Anti-HBe pos, HBV-DNA 791 IU/mL
2011: AST 32, ALT 47, ALP 76, GGT 19, UBIL 11
2012: AST 35, ALT 56, ALP 66, GGT 21, UBIL 15
2013: AST 72, ALT 156, ALP 59, GGT 24, UBIL 11
HBsAg pos.9755 IU/mL, Anti-HBs neg, Anti-Hbc total positive,
Anti-HBc IgM neg, HBeAg neg, Anti-HBe pos, HBV-DNA 5.45e+7 IU/mL
From what you can see my HBeAg turned from positive to negative and my liver enzymes and HBV-DNA started to raise.....
I'm waiting for specialist check in a few week but want some advices or opinions from any experiences, maybe...
you worsen from wildtype to bcp/precore mutations, while hbeag positive has definitive clearance of hbv on tdf and pegintf hbeag negative has mcuh lower chances.just make the test for mutations but the most useful test is hbsag quant in iu/ml
hbeag is an old view it is not useful anymore to have hbeag neg but only low hbsag quantity on both hbeag pos or hbeag neg
also check fibroscan and possibly start therapy if you have liver damage
What were your hbsag and hbv-dna levels in 2004(before start of treatment) and in 2008?Which antiviral are you taking right now? Doctors often suggest taking ursodiol/ursodeoxycholic acid 300mg for a few months so as to keep a check on the rise in the ast/alt levels.My mom's alt/ast levels rose to 100 during hbv treatment.After taking udiliv300 for 1 month those levels have gone down to 42 and 50.Next dosage will start within some days.But it is better to consult a doctor for required amount of dosage before taking such medicines.
dont worry about ast-alt they have no danger to normal livers for just few years treatment and absolutely not a those levels, 1000 is a level of concern to cirrhosis patients while the others on mild fibrosis have no issues even on 1500
alt reflects the killing of infected cells by immune system with such result at 24weeks you re definitely going to clear in 48-72weeks.if you see a slower decline you may think of adding vitamin d3 if lower than 40-50ng/ml in blood or alinia or simvastatin but for now since hbsag decline is fast it is best not to mix, only if you find very low vit d3 it may be useful to take it immediately (we have trials were vitd3>30ng/ml had much higher clearance on pegint)
of course if your alt were not elevated there would have been no hbsag decline or any chance to clear hbv, just to make you understand how your alt are almost normal and make no damage at all:
i regressed cirrhosis with alt 40-50 on entecavir and now still around 30-40 on entecavir plus tenofovir which is absolutley best because i have little decrease of hbsag year per year, with alt less than 30 hbsg would not decrease
use 180 dose, the lower dose dont work, response is low at 180 already
low plts are less than 20.000-25.000, if you have higher it is ok to keep the high dose.expert specialists are able to monitor you at these low plts, the bad ones are not experinced and are scared of any abnormal value
neutrophils can be as low as 0.5, what are your values?
how to keep less sides and higher wbc and plts:
liposomal vitamin c
if these fails instead of lowering pegintf dose there are drugs that increase plts
if needed you can post on hcv community about peg sides effects and warning low plts and wbc and drugs used.pegintf has much heavier sides for hcv infection so they are more experienced on this, on hbv sides are milder
try melatonin 20-30mg daily and see if wbc increases.melatonin increases wbc normally, let's see if it still increases wbc under pegintf.melatonin regulates sleep too so take it at night before going to bed, not during the day
neutrophils is low .26
this is low too, take both vit d3 10.000iu daily and liposomal vitamin c, this should boost machrofages function and maybe they will act to increase both wbc and neutrophils.i ll go check on hcv community what they do in your cases
You can't do anything about any of those numbers. If they get severe enough your doctor might prescribe "rescue" meds that will help, or might suggest reducing the dosage of your ribavirin, but you are not currently near to those levels. Each doctor does things slightly differently, but to give you a better idea of the problem numbers, most do not worry about platelets unless they go below 50 (and then consider Rx Promacta or transfusion), most do not worry about HGB until it goes below 10, and some let it go as low as 8 before taking action (Rx of procrit injections or possibly transfusions), and most do not worry about low WBC unless the ANC drops below 0.5, and then consider dose reduction, Rx Neupogen injections, or stopping tx.
During tx my HGB dropped as low as 10.1, my ANC dropped as low as 0.6 and my platelets dropped as low as 0.51. My doctor ordered more frequent testing (weekly) each time something dropped near to the cutoff line, but each time the numbers bounced back a little on their own without intervention. I completed 48 weeks of tx in Sept 2012, without any rescue meds or dose reductions, and am now SVR.
You can do it, just make sure you have frequent tests whenever the numbers drop very low, as not everyone has them bounce back on their own!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.